Applied Numerical Mathematics, ( ISI ), Volume (58), No (3), Year (2008-3) , Pages (249-263)

Title : ( A moving mesh method with variable mesh relaxation time )

Authors: Ali Reza Soheili , John M. Stockie ,

Citation: BibTeX | EndNote


We propose a moving mesh adaptive approach for solving time-dependent partial differential equations. The motion of spatial grid points is governed by a moving mesh PDE (MMPDE) in which a mesh relaxation time τ is employed as a regularization parameter. Previously reported results on MMPDEs have invariably employed a constant value of the parameter τ. We extend this standard approach by incorporating a variable relaxation time that is calculated adaptively alongside the solution in order to regularize the mesh appropriately throughout a computation. We focus on singular, parabolic problems involving self-similar blow-up to demonstrate the advantages of using a variable relaxation time over a fixed one in terms of accuracy, stability and efficiency.


, Moving mesh method; Self, similar blow, up; Relaxation time
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Soheili, Ali Reza and John M. Stockie},
title = {A moving mesh method with variable mesh relaxation time},
journal = {Applied Numerical Mathematics},
year = {2008},
volume = {58},
number = {3},
month = {March},
issn = {0168-9274},
pages = {249--263},
numpages = {14},
keywords = {Moving mesh method; Self-similar blow-up; Relaxation time},


%0 Journal Article
%T A moving mesh method with variable mesh relaxation time
%A Soheili, Ali Reza
%A John M. Stockie
%J Applied Numerical Mathematics
%@ 0168-9274
%D 2008